POLITICS

After a Double COVID Jab, a 34-Year-Old Woman Nearly Collapses and Has Spasms in the Hospital

Let us be extremely clear before any social media platforms try to “tag” us:

This isn’t a case of misinformation or deception.

Join The True Defender Telegram Chanel Here: https://t.me/TheTrueDefender

Everything in this page is a factual statement.

We’re simply reporting on a horrible situation that was documented by hospital documents and was shared on Instagram.

Georgia-Rose Segal, a 34-year-old lady, was vaccinated against COVID-19.

She, on the other hand, experienced the most severe side effects that the specialists had warned about.

She couldn’t even get out of bed.

In order to stay upright, she had to cling to railings, cabinets, and worktops.

However, things worsened.

Segal was brought to the hospital, where she recorded more video of her legs spasming as a result of the concussion.

These videos were shared on a 4.7 million-follower Instagram account.

They have nearly 100,000 likes on Facebook.

The original Instagram post can be found here.

You can also watch the following video:

Keep this in mind…

This picture was shared on Instagram.

The majority of the persons who follow this account are under the age of thirty.

We all know that young people lean heavily toward the Democratic Party.

What is the significance of this?

Because it appears to imply that any vaccine apprehension is based on political considerations.

This extreme vaccine reaction, which fortunately did not result in death, was confirmed by the Daily Mail:

Anti-vaccine attitude appears to be on the rise among younger people, as evidenced by a series of Instagram videos showing a woman struggling to walk after being injected.

 

Georgia-Rose Segal, 34, is seen wobbling before nearly collapsing on the kitchen floor in one of the posts. Her legs and feet convulse in a hospital bed in another clip from the same series.

The films were posted to Anthony ‘Antz’ Robb’s Instagram account Imjustbait, which has 4.7 million followers since its inception in 2014.

Georgia has had daily instances of fainting since the 29th June following her second Pfizer jab, escalating into neurological difficulties and losing the use of her legs.

And, certainly, she was previously in excellent physical condition!’

The image, which has over 100,000 likes, generated discussion in the comments area, with numerous well-known Instagram users expressing concerns about the coronavirus vaccine’s potential negative effects.

Despite the fact that Ms Segal’s disease is extremely unusual, it is a well-known adverse effect, Instagram has decided not to remove the video.

While illnesses among young adults have reached new highs, vaccination uptake has decreased to a fraction of what it was in the spring, according to new data.

According to NHS England data, one in every three 18-to-29-year-olds had yet to receive their first dose of the Covid-19 vaccination.


This item sells for $39.95 on Amazon. Today's special promotion is offering a massive discount on this item. President Trump 2020 Coin (Gold & Silver Plated) - Claim 1 Free OR Claim a Discount + Free Shipping This coin is a symbol of President Trump's victory and success. Get Coin HERE Or Click on the image below.

However, the virus is rife in this age range, with over one in every 100 people aged 20 to 29 testing positive last week.

‘This is why I haven’t had it yet, I’ll get it if it’s life and death, but mans had covid and got over it like a cold and no one offered man a vaccine for my cold,’ says one commenter on Ms Segal’s video with 86,000 followers.

 

‘And this is the s*** they’re attempting to put into everyone’s body…’ claims another person with 20,000 followers. ‘Thank you, but I’ve had worse colds than Covid.’

Others claim that the chance of acquiring the neurological illness is extremely minimal, and that it is usually brought on by emotional or psychological stress.

‘It’s unfortunate, to be sure, but I’ve had both of mine and I’m fine; I would strongly advise everyone to have it,’ one user comments.

Thankfully, it does not appear that any of the Big Tech behemoths have opted to suppress Segal’s video…

For the time being.

 

 

Segal isn’t the first person to have had a similar experience.

A large number of people have died as a result of the immunization.

 

Thousands.

That is, once again, a fact.

Many more people are affected by side effects.

Despite this, the media has chastised Segal for sharing her tale on the internet.

Take note of how The New York Times appears to hold Segal responsible for anti-vaccine sentiments:

An Instagram video is creating suspicion among a younger generation that is already dismissive of vaccinations. Vaccine passports may be the only way to avoid this.

Georgia-Rose Segal is shown trying to walk in a series of videos shared on Instagram last week. As her legs spasm, she enters a kitchen and nearly collapses, gripping a surface for support. Her three dogs leap out of the way as a male voice asks if she’s okay. In a second video, her feet are shown twitching in a hospital bed.

Georgia has had daily instances of fainting, evolving into neurological difficulties and losing the use of her legs, since the 29th June following her second Pfizer jab,” the caption states.

“All women should be believed”?

So, what should you do if you took the vaccine and now regret it?

The “normies” are waking up and understanding something is not right here, from tales of major magnetism occuring after the shot to celebrities like Eric Clapton reporting loss of limbs, with deaths now nearing 5,000 according to VAERS.

So, what can you do if you received the deadly injection without fully understanding the consequences?

Is there any light at the end of the tunnel?

Is it possible to re-establish and strengthen your immune system?

Can you fend against the spike protein’s approaching death?

I’m going to start by giving you a hefty disclaimer…..

I am not a medical professional and do not practice medicine.

And I’m not advising you on your health.

Clif High discusses what the spike protein does to your body, why it is clearly a bio-weapon, and how each of the substances listed above can help in this video:

 

Source
www.dailyadvent.com www.newscientist.com www.welovetrump.com

Margaret Taylor

Experienced communications professional with 10 years of experience in international journalism.

Related Articles

Leave a Reply

Your email address will not be published. Required fields are marked *

Back to top button

Adblock Detected

For continue reading on the site please disable the Ad-block